Mombu the Medicine Forum sponsored links

Go Back   Mombu the Medicine Forum > Medicine > Blood thinner (Coumadin) and hearing loss (heart)
User Name
Password
REGISTER NOW! Mark Forums Read

sponsored links


Reply
 
1 27th January 09:34
pete moss
External User
 
Posts: 1
Default Blood thinner (Coumadin) and hearing loss (heart)


I've worn an aid for about 25 years now and was recently put
on a blood thinner for irregular heart beat. One of the first
things I noticed is that I've had to increase the volume of
the aid quite a bit over where it normally was. As well, I
watch TV with a headset and a stereo amplifier feed from
my cable box. There too, I have had to increase the level
above normal.

In researching the medication and reading of all the potential
side effects, I find nothing to indicate that taking this medication
affects hearing.

I just wondered if anyone else had any experiences with
this stuff?
  Reply With Quote


  sponsored links


2 27th January 22:39
ed
External User
 
Posts: 1
Default Blood thinner (Coumadin) and hearing loss


Aspirin will increase tintinitus (ringing noise) and of course it
thins the blood. Ed
  Reply With Quote
3 27th January 22:39
gary g
External User
 
Posts: 1
Default Blood thinner (Coumadin) and hearing loss


Aspirin might increase Tinnitus...GG
  Reply With Quote
Reply


Thread Tools
Display Modes




Copyright 2006 SmartyDevil.com - Dies Mies Jeschet Boenedoesef Douvema Enitemaus -
666